# SDR DATA2011000003

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Aircraft time: 24,689 hours, 32,947 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 21EN912
- Condition: Misrigged
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG UNLOCKED INDICATION ON APPROACH.  DECLARED EMERGENCY AND PERFORMED FLY-BY TO VERIFY GEAR DOWN.  LANDED SAFELY.  DETERMINED TO BE AN INDICATION PROBLEM.  GEAR WAS DEFERRED PER MEL AND PINS INSTALLED TO LOCK GEAR DOWN.  RIGHT DOWNLOCK MICROSWITCH WAS DETERMINED TO BE AT FAULT AND WAS ADJUSTED TO CLEAR THE MEL.
